Hiroki Masuda
Hiroki Masuda
Faculty of Mathematics, Kyushu University
Verified email at math.kyushu-u.ac.jp - Homepage
Cited by
Cited by
On multidimensional Ornstein-Uhlenbeck processes driven by a general LÚvy process
H Masuda
Bernoulli 10 (1), 97-120, 2004
Ergodicity and exponential β-mixing bounds for multidimensional diffusions with jumps
H Masuda
Stochastic processes and their applications 117 (1), 35-56, 2007
The yuima project: A computational framework for simulation and inference of stochastic differential equations
A Brouste, M Fukasawa, H Hino, SM Iacus, K Kamatani, Y Koike, ...
American statistical association 57 (4), 1-51, 2014
On simulation of tempered stable random variates
R Kawai, H Masuda
Journal of Computational and Applied Mathematics 235 (8), 2873-2887, 2011
Convergence of Gaussian quasi-likelihood random fields for ergodic LÚvy driven SDE observed at high frequency
H Masuda
The Annals of Statistics 41 (3), 1593-1641, 2013
Local asymptotic normality for normal inverse Gaussian LÚvy processes with high-frequency sampling
R Kawai, H Masuda
ESAIM: Probability and Statistics 17, 13-32, 2013
Approximate self-weighted LAD estimation of discretely observed ergodic Ornstein-Uhlenbeck processes
H Masuda
Electronic Journal of Statistics 4, 525-565, 2010
Joint estimation of discretely observed stable LÚvy processes with symmetric LÚvy density
H Masuda
Journal of the Japan Statistical Society 39 (1), 49-75, 2009
LÚvy matters IV
D Belomestny, F Comte, V Genon-Catalot, H Masuda, M Rei▀
Lecture Notes in Mathematics. Springer, 2015
Infinite variation tempered stable Ornstein–Uhlenbeck processes with discrete observations
R Kawai, H Masuda
Communications in Statistics-Simulation and Computation 41 (1), 125-139, 2012
Simple estimators for parametric Markovian trend of ergodic processes based on sampled data
H Masuda
Journal of the Japan Statistical Society 35 (2), 147-170, 2005
Parametric estimation of LÚvy processes
H Masuda
LÚvy Matters IV, 179-286, 2015
Exact discrete sampling of finite variation tempered stable Ornstein–Uhlenbeck processes
R Kawai, H Masuda
Monte Carlo Methods and Applications 17 (3), 279-300, 2011
Asymptotic expansion for Barndorff-Nielsen and Shephard's stochastic volatility model
H Masuda, N Yoshida
Stochastic processes and their applications 115 (7), 1167-1186, 2005
Moment convergence in regularized estimation under multiple and mixed-rates asymptotics
H Masuda, Y Shimizu
Mathematical Methods of Statistics 26 (2), 81-110, 2017
On the local asymptotic behavior of the likelihood function for Meixner LÚvy processes under high-frequency sampling
R Kawai, H Masuda
Statistics & probability letters 81 (4), 460-469, 2011
On stability of diffusions with compound-Poisson jumps
H Masuda
Bulletin of Informatics and Cybernetics 40, 61, 2008
AIC for the non-concave penalized likelihood method
Y Umezu, Y Shimizu, H Masuda, Y Ninomiya
Annals of the Institute of Statistical Mathematics 71 (2), 247-274, 2019
Erratum to:“Ergodicity and exponential β-mixing bound for multidimensional diffusions with jumps”[Stochastic Process. Appl. 117 (2007) 35–56]
H Masuda
Stochastic Processes and their Applications 119 (2), 676-678, 2009
Schwarz type model comparison for LAQ models
S Eguchi, H Masuda
Bernoulli 24 (3), 2278-2327, 2018
The system can't perform the operation now. Try again later.
Articles 1–20